Accessibility navigation

Spirals in potential vorticity. Part II: stability

Methven, J. ORCID: (1998) Spirals in potential vorticity. Part II: stability. Journal of the Atmospheric Sciences, 55 (11). pp. 2067-2079. ISSN 1520-0469

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1175/1520-0469(1998)055<2067:SIPVPI>2.0.CO;2

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:17684
Publisher:American Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation